MathSciNet Relay Station
MathSciNet bibliographic data
MR2591883 (2011d:11156) 11G42 (11F30 11S80 12H25 14J32 14J33 33C20)
Krattenthaler, Christian; Rivoal, Tanguy On the integrality of the Taylor coefficients of mirror maps. II. Commun. Number Theory Phys. 3 (2009), no. 3, 555–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement